# SDR IPXA2021030166218

- Difficulty date: February 19, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: NNB60886
- Condition: Cracked
- Location: Rh Keel Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3RH KEEL BEAM ATTACH ANGLE CRACK AT STA.1370.REMOVED ,FABRICATED AND REPLACED CRACKED ATTACH ANGLE IAW SRM 51-35-01 AND 51-21-01 (MINOR).
